# SDR N6WA2021010902

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10019
- Aircraft time: 397,840 hours, 30,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS FOR FWD JACK FITTING FS 265-280.  R & R INTERCOASTAL FOR FWD JACK FITTING FS 265*280, IAW CRJ 550 SRM 51-42-06 & 51-42-20.
